Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Concerned :(
    avatar
    Anon_40177 posted:
    My fiance and i were moving some furniture from our old apartment into our new apartment, he later went to work where he aslo lifts things.He came home for lunch and went to use the bathroom and had discovered that a lightliy faded color had appeared in his urine, he had told me that this had happened before at work and that he thinks its blood and now i am worried. Could it be that he's putting too much starin on his body? We both agreed that he needs to make an appointment with his doctor asap, i'm praying for the best any suggestions on what i might be?
    Was this Helpful?
    0 of 0 found this helpful
    Reply
     
    avatar
    Olivia_WebMD_Staff responded:
    Hi there!

    I'd recommend posting to Dr. Sheldon Marks and the helpful folks on our Men's Health community for some great feedback.

    Take care,
    Olivia


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.